PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 27--29 (1983)
GENERALIZATIONS OF SOME THEOREMS OF LOOMIS ON ALMOST PERIODIC FUNCTIONS
G. CrombezSeminar of Higher Analysis, State University of Ghent Galglaan 2, B-9000 Gent, Belgium
Abstract: We obtain characterizations of almost periodic and weakly almost periodic functions on an arbitrary locally compact Hausdorff group. They include in particular some results of Loomis giving sufficient conditions for a function on an Abelian group to be almost periodic.
Classification (MSC2000): 43A60
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts